# SDR CALA2017100603509

- Difficulty date: October 6, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 90,446 hours, 15,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BAR BY THE L3 DOOR HAS SHEARED SCREW AND DETACHED.  REPLACED THE LIGHT ASSY.   OPS CHECKED LIGHTS, OK.
